Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Some chaotic features of intrinsically coupled Josephson junctions
Authors: Kolahchi, M. R.; Shukrinov, Y. M.; Hamdipour, M.; Botha, A. E.; Suzuki, M.
Date of Publication (YYYY-MM-DD): 2013-08
Title of Journal: Physica C-Superconductivity and its Application
Volume: 491
Start Page: 63
End Page: 65
Document Type: Article
ID: 677295.0
Onset of chaos in intrinsic Josephson junctions
Authors: Botha, A. E.; Shukrinov, Y. M.; Kolahchi, M. R.
Date of Publication (YYYY-MM-DD): 2013-03
Title of Journal: Chaos Solitons & Fractals
Volume: 48
Start Page: 32
End Page: 37
Document Type: Article
ID: 676516.0
Double resonance in the system of coupled Josephson junctions
Authors: Shukrinov, Y. M.; Rahmonov, I. R.; Kulikov, K. V.
Date of Publication (YYYY-MM-DD): 2013-01
Title of Journal: JETP Letters
Volume: 96
Issue / Number: 9
Start Page: 588
End Page: 595
Document Type: Article
ID: 680364.0
Calculation of the plasma frequency of a stack of coupled Josephson junctions irradiated with electromagnetic waves
Authors: Shukrinov, Y. M.; Rahmonov, I. R.; Gaafar, M. A.
Date of Publication (YYYY-MM-DD): 2012-11-01
Title of Journal: Physical Review B
Volume: 86
Issue / Number: 18
Sequence Number of Article: 184502
Document Type: Article
ID: 656110.0
Charge creation and nucleation of the longitudinal plasma wave in coupled Josephson junctions
Authors: Shukrinov, Y. M.; Hamdipour, M.
Date of Publication (YYYY-MM-DD): 2010-11
Title of Journal: EPL
Volume: 92
Issue / Number: 3
Sequence Number of Article: 37010
Document Type: Article
ID: 545786.0
Influence of the diffusion current on the hysteretic behavior in the system of coupled Josephson junctions
Authors: Shukrinov, Y. M.; Rahmonov, I. R.
Date of Publication (YYYY-MM-DD): 2010-09
Title of Journal: JETP Letters
Volume: 92
Issue / Number: 5
Start Page: 327
End Page: 331
Document Type: Article
ID: 545788.0
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.